Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Are the side effects of clome tablet stomach pain and back pain ?

madam iam using clome tablet from 2nd day and humog 75 iu on 5 day but iam getting severe stomach ache and back pain left leg pain. why iam getting pain plz let me know. Is this a side effect of that medicine or something else
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  275
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response

Thanks for the query

Abdominal discomfort and stomach ache are known side effects of Clome. However back pain and leg pain is an unrelated issue. Please approach your gynaec for a clinical examination as it is difficult for me to assess the situation without examination.

I hope I was of help

Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor